To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special
Tesaříková, Eva
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 95-130 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  34A30,  34C10
@article{120187,
     author = {Eva Tesa\v r\'\i kov\'a},
     title = {To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {95-130},
     zbl = {0708.34011},
     mrnumber = {1033333},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120187}
}
Tesaříková, Eva. To the theory of central dispersions for the linear differential equations $y''=q(t)y$ of a finite type-special. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 95-130. http://gdmltest.u-ga.fr/item/120187/

Borůvka O. Lineare Differentialtransformationen 2.Ordnung, VEB OVW, Berlin 1967. (1967)

Laitoch M. To the theory of linear difference equations, Acta Univ. Palackianae Olomucensis (Olomouc), Fac. Rer. Nat. 79 (1984). (1984) | MR 0837025 | Zbl 0586.39002